# SDR COMA086368

- Difficulty date: August 24, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 30,761 hours, 26,841 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Condition: Empty
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DAY RECEIVED PARKING BRAKE SOV AND 1/B ANTI-SKID MSG WHEN GEAR WAS LOWERED.  EMERGENCY DECLARED, ABORTED APPROACH.  ACFT LANDED SAFELY ON 2ND APPROACH.  FOUND NR 3 HYD BRAKE ACCUMULATOR (I/B BRAKES) TO HAVE ZERO PRESS.  SERVICED ACCUMULATOR.  NO FURTHER DEFECTS NOTED.
